# SDR SWAA2023111006549

- Difficulty date: October 2, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 57,648 hours, 34,679 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT CTR WING REAR SPAR LT VAPOR BARRIER STA 663.75 BTW LBL 31.83 AND LBL 40<[01] CERTIFIED ALL WORK STEPS PERFOMED TO ACCOMPLISH REPAIR OF LH VAPOR BARRIER WEB.
